# SDR P5CA0401070

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 13,552 hours, 2,400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 272U1200747
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, "HYD PRESSURE ENG 2." INSTALLED FLEX LINE IN PLACE OF RIGID LINE AND SECURED, OPS AND LEAK CHECK OK IAW MM 29-00-00 AND SERVICED HYD LEVEL TO FULL.
